# SDR REXA2016121502528

- Difficulty date: December 15, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670318403
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSING FITTING AT PASSENGER DOOR OPENING IS CORRODED. LOCATED, DRILLED AND INSTALLED A NEW FITTING IAW SRM 51-40-11-001-001-A01, AND  
51-42-06-001-001-A01.
